`a`
Related Articles
1

The averaging of fuzzy hyperbolic differential inclusions

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 1987 - 1998, 2017

Andrej V. Plotnikov - (email), Tatyana A. Komleva - (email), Liliya I. Plotnikova - (email)

 Abstract       References       Full Text      Related Articles

2

A self-organizing criticality mathematical model for contamination and epidemic spreading

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 2, Pages : 383 - 405, 2016

Stelian Ion - (email), Gabriela Marinoschi - (email)

 Abstract       References       Full Text      Related Articles

3

Homogenization of second order discrete model with local perturbation and application to traffic flow

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1437 - 1487, 2016

Nicolas Forcadel - (email), Wilfredo Salazar - (email), Mamdouh Zaydan - (email)

 Abstract       References       Full Text      Related Articles

4

Dimension reduction for dipolar Bose-Einstein condensates in the strong interaction regime

Kinetic and Related Models  Volume 10, Issue 3, Pages : 553 - 571, 2016

Weizhu Bao - (email), Loïc Le Treust - (email), Florian Méhats - (email)

 Abstract       References       Full Text      Related Articles

5

Modelling the shrinking generator in terms of linear CA

Advances in Mathematics of Communications  Volume 10, Issue 4, Pages : 797 - 809, 2016

Sara D. Cardell - (email), Amparo Fúster-Sabater - (email)

 Abstract       References       Full Text      Related Articles

6

Dimension reduction for rotating Bose-Einstein condensates with anisotropic confinement

Discrete and Continuous Dynamical Systems  Volume 36, Issue 9, Pages : 5097 - 5118, 2016

Florian Méhats - (email), Christof Sparber - (email)

 Abstract       References       Full Text      Related Articles

7

Averaging in random systems of nonnegative matrices

DCDS Supplements  Volume 2015, Issue special, Pages : 835 - 840, 2015

Janusz Mierczyński - (email)

 Abstract       References       Full Text      Related Articles      

8

Optima and equilibria for traffic flow on networks with backward propagating queues

Networks and Heterogeneous Media  Volume 10, Issue 4, Pages : 717 - 748, 2015

Alberto Bressan - (email), Khai T. Nguyen - (email)

 Abstract       References       Full Text      Related Articles

9

Dynamic simulation of a SEIQR-V epidemic model based on cellular automata

Numerical Algebra, Control and Optimization  Volume 5, Issue 4, Pages : 327 - 337, 2015

Xinxin Tan - (email), Shujuan Li - (email), Sisi Liu - (email), Zhiwei Zhao - (email), Lisa Huang - (email), Jiatai Gang - (email)

 Abstract       References       Full Text      Related Articles

10

Stochastic averaging for slow-fast dynamical systems with fractional Brownian motion

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2257 - 2267, 2015

Yong Xu - (email), Bin Pei - (email), Rong Guo - (email)

 Abstract       References       Full Text      Related Articles

11

Non-local kinetic and macroscopic models for self-organised animal aggregations

Kinetic and Related Models  Volume 8, Issue 3, Pages : 413 - 441, 2015

José A. Carrillo - (email), Raluca Eftimie - (email), Franca Hoffmann - (email)

 Abstract       References       Full Text      Related Articles

12

Conservation law models for traffic flow on a network of roads

Networks and Heterogeneous Media  Volume 10, Issue 2, Pages : 255 - 293, 2015

Alberto Bressan - (email), Khai T. Nguyen - (email)

 Abstract       References       Full Text      Related Articles

13

Thresholds for shock formation in traffic flow models with Arrhenius look-ahead dynamics

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 323 - 339, 2014

Yongki Lee - (email), Hailiang Liu - (email)

 Abstract       References       Full Text      Related Articles

14

Deterministic homogenization for media with barriers

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 1, Pages : 29 - 44, 2014

Vsevolod Laptev - (email)

 Abstract       References       Full Text      Related Articles

15

An averaging theorem for nonlinear Schrödinger equations with small nonlinearities

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3555 - 3574, 2014

Guan Huang - (email)

 Abstract       References       Full Text      Related Articles

16

Pattern formation in 2D traffic flows

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 3, Pages : 395 - 409, 2014

Julien Cividini - (email)

 Abstract       References       Full Text      Related Articles

17

Averaging of a multi-layer quasi-geostrophic equations with oscillating external forces

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 1119 - 1140, 2013

T. Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

18

Structured first order conservation models for pedestrian dynamics

Networks and Heterogeneous Media  Volume 8, Issue 4, Pages : 985 - 1007, 2013

Dirk Hartmann - (email), Isabella von Sivers - (email)

 Abstract       References       Full Text      Related Articles

19

Understanding Thomas-Fermi-Like approximations: Averaging over oscillating occupied orbitals

Discrete and Continuous Dynamical Systems  Volume 33, Issue 11/12, Pages : 5319 - 5325, 2013

John P. Perdew - (email), Adrienn Ruzsinszky - (email)

 Abstract       References       Full Text      Related Articles

20

Hybrid discrete-continuous model of invasive bladder cancer

Mathematical Biosciences and Engineering  Volume 10, Issue 3, Pages : 729 - 742, 2013

Eugene Kashdan - (email), Svetlana Bunimovich-Mendrazitsky - (email)

 Abstract       References       Full Text      Related Articles

21

Spatial stochastic models of cancer: Fitness, migration, invasion

Mathematical Biosciences and Engineering  Volume 10, Issue 3, Pages : 761 - 775, 2013

Natalia L. Komarova - (email)

 Abstract       References       Full Text      Related Articles

22

Application of evolutionary games to modeling carcinogenesis

Mathematical Biosciences and Engineering  Volume 10, Issue 3, Pages : 873 - 911, 2013

Andrzej Swierniak - (email), Michal Krzeslak - (email)

 Abstract       References       Full Text      Related Articles

23

Geometric singular perturbation approach to the existence and instability of stationary waves for viscous traffic flow models

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1501 - 1526, 2012

John M. Hong - (email), Cheng-Hsiung Hsu - (email), Bo-Chih Huang - (email), Tzi-Sheng Yang - (email)

 Abstract       References       Full Text      Related Articles

24

Averaging of an homogeneous two-phase flow model with oscillating external forces

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3665 - 3690, 2012

T. Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

25

A formal series approach to averaging: Exponentially small error estimates

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3009 - 3027, 2012

Philippe Chartier - (email), Ander Murua - (email), Jesús María Sanz-Serna - (email)

 Abstract       References       Full Text      Related Articles

26

The Cauchy problem at a node with buffer

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 1915 - 1938, 2012

Mauro Garavello - (email), Paola Goatin - (email)

 Abstract       References       Full Text      Related Articles

27

Distributed mathematical models of undetermined "without preference" motion of traffic flow

DCDS Supplements  Volume 2011, Issue Special, Pages : 589 - 600, 2011

Sharif E. Guseynov - (email), Shirmail G. Bagirov - (email)

 Abstract       Full Text      Related Articles      

28

Multi-scale model of bladder cancer development

DCDS Supplements  Volume 2011, Issue Special, Pages : 803 - 812, 2011

Eugene Kashdan - (email), Svetlana Bunimovich-Mendrazitsky - (email)

 Abstract       Full Text      Related Articles      

29

Macroscopic discrete modelling of stochastic reaction-diffusion equations on a periodic domain

Discrete and Continuous Dynamical Systems  Volume 31, Issue 1, Pages : 253 - 273, 2011

Wei Wang - (email), Anthony Roberts - (email)

 Abstract       References       Full Text      Related Articles

30

Averaging of a 3D Lagrangian averaged Navier-Stokes-$\alpha$ model with oscillating external forces

Communications on Pure and Applied Analysis  Volume 10, Issue 4, Pages : 1281 - 1305, 2011

T. Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

31

A non-autonomous 3D Lagrangian averaged Navier-Stokes-$\alpha$ model with oscillating external force and its global attractor

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 415 - 433, 2010

T. Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

32

Averaging of ordinary differential equations with slowly varying averages

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 353 - 365, 2010

Zvi Artstein - (email)

 Abstract       Full Text      Related Articles

33

Input-dependent wave propagations in asymmetric cellular automata: Possible behaviors of feed-forward loop in biological reaction network

Mathematical Biosciences and Engineering  Volume 5, Issue 3, Pages : 419 - 427, 2008

Akinori Awazu - (email)

 Abstract       Full Text      Related Articles

34

Resilience in stem cell renewal: development of the Agur--Daniel--Ginosar model

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 1, Pages : 129 - 148, 2008

Oleg U. Kirnasovsky - (email), Yuri Kogan - (email), Zvia Agur - (email)

 Abstract       Full Text      Related Articles

35

Time averaging for nonautonomous/random linear parabolic equations

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 661 - 699, 2008

Janusz Mierczyński - (email), Wenxian Shen - (email)

 Abstract       Full Text      Related Articles

36

Right-permutative cellular automata on topological Markov chains

Discrete and Continuous Dynamical Systems  Volume 20, Issue 4, Pages : 1095 - 1109, 2008

Marcelo Sobottka - (email)

 Abstract       Full Text      Related Articles

37

Deterministic walks in rigid environments with aging

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 1, Pages : 37 - 46, 2007

Leonid A. Bunimovich - (email), Alex Yurchenko - (email)

 Abstract       Full Text      Related Articles

38

Asymptotic behavior of time optimal orbital transfer for low thrust 2-body control system

DCDS Supplements  Volume 2007, Issue Special, Pages : 122 - 129, 2007

Alex Bombrun - (email), Jean-Baptiste Pomet - (email)

 Abstract       Full Text      Related Articles      

39

Self-organized network flows

Networks and Heterogeneous Media  Volume 2, Issue 2, Pages : 193 - 210, 2007

Dirk Helbing - (email), Jan Siegmeier - (email), Stefan Lämmer - (email)

 Abstract       Full Text      Related Articles

40

Master--slave synchronization of affine cellular automaton pairs

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 491 - 502, 2005

Gelasio Salaza - (email), Edgardo Ugalde - (email), Jesús Urías - (email)

 Abstract       Full Text      Related Articles

41

Homogeneity of surjective cellular automata

Discrete and Continuous Dynamical Systems  Volume 13, Issue 1, Pages : 195 - 202, 2005

T.K. Subrahmonian Moothathu - (email)

 Abstract       Full Text      Related Articles

42

Invariant measures for bipermutative cellular automata

Discrete and Continuous Dynamical Systems  Volume 12, Issue 4, Pages : 723 - 736, 2005

Marcus Pivato - (email)

 Abstract       Full Text      Related Articles

43

From Bloch model to the rate equations

Discrete and Continuous Dynamical Systems  Volume 11, Issue 1, Pages : 1 - 26, 2004

B. Bidégaray-Fesquet - (email), F. Castella - (email), Pierre Degond - (email)

 Abstract       Full Text      Related Articles

44

Long-time averaging for some conservative PDEs having quadratic nonlinearities

Discrete and Continuous Dynamical Systems  Volume 11, Issue 1, Pages : 221 - 233, 2004

Steve Schochet - (email)

 Abstract       Full Text      Related Articles

45

Kam theory, Lindstedt series and the stability of the upside-down pendulum

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 413 - 426, 2002

Michele V. Bartuccelli - (email), G. Gentile - (email), Kyriakos V. Georgiou - (email)

 Abstract       Full Text      Related Articles

46

An asymptotically perfect pseudorandom generator

Discrete and Continuous Dynamical Systems  Volume 7, Issue 1, Pages : 115 - 126, 2000

Marcela Mejía - (email), J. Urías - (email)

 Abstract       Full Text      Related Articles